# SDR HEEA0012903

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: SYLC502281
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR MOTOR INOPERATIVE; WON'T EXTEND OR RETRACT.
